# SDR GTIA040469

- Difficulty date: May 14, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Part serial: R0N289
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB AT GEAR RETRACT LT MAIN GEAR UNSAFE LIGHT STAYED ON WITH GEAR HANDLE UP.  CK QRH AND FOLLOWED PROCEDURE WITH NO CHANGE.  LEAVING 10,000 FT AND PUTTING HYD.  PUMPS TO LOW AND OFF THE GEAR DOOR OPEN LIGHT ALSO CAME ON.  SELECTED ENGINE PUMPS TO HIGH AND GEAR DOOR OPEN LIGHT WENT OUT.  WE COULD NOT NOTICE ANY ABNORMAL VIBRATIONS LIMITED SPEED TO .70M/ 300K.  L/P 1338401 ON GEAR RETRACTION LT GEAR RED LIGHT STAYED ON.  FOUND LT FILLET ATTACHMENT LINK LOOSE, ADJUSTED AND TIGHTENED FILLET ATTACHMENT LINK.  JACKED AIRCRAFT UP PERFORMED GEAR SWING.  OPS CK GOOD, NO DEFECTS NOTED.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE.  OPS AND LEAK CHECK GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.
